Suivre
Solomon Manukure
Titre
Citée par
Citée par
Année
Lump and lump-soliton solutions to the Hirota–Satsuma–Ito equation
Y Zhou, S Manukure, WX Ma
Communications in Nonlinear Science and Numerical Simulation 68, 56-62, 2019
1512019
Lump solutions to a (2+ 1)-dimensional extended KP equation
S Manukure, Y Zhou, WX Ma
Computers & Mathematics with Applications 75 (7), 2414-2419, 2018
1232018
Complexiton solutions to the asymmetric Nizhnik–Novikov–Veselov equation
S Manukure, A Chowdhury, Y Zhou
International Journal of Modern Physics B 33 (11), 1950098, 2019
432019
Complexiton solutions to the Hirota‐Satsuma‐Ito equation
Y Zhou, S Manukure
Mathematical Methods in the Applied Sciences 42 (7), 2344-2351, 2019
372019
Lump and rogue wave solutions to a (2+ 1)-dimensional Boussinesq type equation
Y Zhou, S Manukure, M McAnally
Journal of Geometry and Physics 167, 104275, 2021
342021
A study of lump and line rogue wave solutions to a (2+ 1)-dimensional nonlinear equation
S Manukure, Y Zhou
Journal of Geometry and Physics 167, 104274, 2021
332021
A short overview of solitons and applications
S Manukure, T Booker
Partial Differential Equations in Applied Mathematics 4, 100140, 2021
322021
Finite-dimensional Liouville integrable Hamiltonian systems generated from Lax pairs of a bi-Hamiltonian soliton hierarchy by symmetry constraints
S Manukure
Communications in Nonlinear Science and Numerical Simulation 57, 125-135, 2018
232018
A counterpart of the WKI soliton hierarchy associated with so (3, R)
WX Ma, S Manukure, HC Zheng
Zeitschrift für Naturforschung A 69, 411 – 419, 2014
202014
Lump solutions to a (2+ 1)-dimensional fourth-order nonlinear PDE possessing a Hirota bilinear form
WX Ma, S Manukure, H Wang, S Batwa
Modern Physics Letters B 35 (09), 2150160, 2021
192021
A (2+ 1)-dimensional shallow water equation and its explicit lump solutions
S Manukure, Y Zhou
International Journal of Modern Physics B 33 (07), 1950038, 2019
132019
A soliton hierarchy associated with a new spectral problem and its Hamiltonian structure
S Manukure, WX Ma
Journal of Mathematical Physics 56 (2), 2015
92015
Integrability, geometry and wave solutions of some Kairat equations
Z Myrzakulova, S Manukure, R Myrzakulov, G Nugmanova
arXiv preprint arXiv:2307.00027, 2023
72023
Dispersion-Managed Lump Waves in a Spatial Symmetric KP Model
WX Ma, S Batwa, S Manukure
EastAsianJournalonAppliedMathematics 13 (2), 246-256, 2023
62023
Bi-integrable couplings of a new soliton hierarchy associated with a non-semisimple Lie algebra
S Manukure, WX Ma
Applied Mathematics and Computation 245, 44-52, 2014
62014
A tri-Hamiltonian formulation of a new soliton hierarchy associated with so (3, R)
S Manukure, WX Ma, E Appiah
Applied Mathematics Letters 39, 28-30, 2015
52015
A note on Dickson polynomials of the third kind and Legendre functions
N Fernando, S Manukure
Journal of Inequalities and Special Functions, 2016
42016
An integrable extension of a soliton hierarchy associated with so (3, ℝ) and its bi-Hamiltonian formulation
S Manukure, WX Ma
Journal of Mathematical Physics 56 (11), 2015
42015
A study of (2+ 1)-dimensional variable coefficients equation: Its oceanic solitons and localized wave solutions
L Akinyemi, S Manukure, A Houwe, S Abbagari
Physics of Fluids 36 (1), 2024
32024
RATIONAL AND INTERACTIVE SOLUTIONS TO THE B-TYPE KADOMTSEV-PETVIASHVILI EQUATION
Y Zhou, S Manukure
Journal of Applied Analysis & Computation 11 (5), 2473–2490, 2021
22021
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20